# SDR AALA20011102

- Difficulty date: May 18, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- System (JASC): 3200 · Landing Gear System
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: K, O

## Discrepancy

ORD - FLT 9563 - DURING LOCAL FUNCTIONAL CHECK, FLIGHT NOSE LANDING GEAR RED LIGHT ILLUMINATED INTERMITTENTLY.  REPLACED NOSE GAR POSITION SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M(
